| Model Number |
MMT-723RNAB |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
11/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump was over delivering insulin.The customer¿s blood glucose was unknown at the time of incident.The insulin pump will be returned for analysis.